uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The proof-theoretic analysis of transfinitely iterated fixed point theories
Uppsala University.
Uppsala University.
Uppsala University.
Uppsala University.
1999 (English)In: JOURNAL OF SYMBOLIC LOGIC, Vol. 64, no 1, 53-67 p.Article in journal (Other scientific) Published
Abstract [en]

This article provides the proof-theoretic analysis of the transfinitely iterated fixed point theories <(ID)over cap>(alpha) and <(ID)over cap>(<alpha); the exact proof-theoretic ordinals of these systems are presented.

Place, publisher, year, edition, pages
ASSN SYMBOLIC LOGIC INC , 1999. Vol. 64, no 1, 53-67 p.
Identifiers
URN: urn:nbn:se:uu:diva-26950OAI: oai:DiVA.org:uu-26950DiVA: diva2:54844
Note
Addresses: Jager G, Univ Bern, Inst Informat & Angew Math, Neubruckstr 10, CH-3012 Bern, Switzerland. Univ Bern, Inst Informat & Angew Math, CH-3012 Bern, Switzerland. Univ Tubingen, WSI, D-72076 Tubingen, Germany. Uppsala Univ, Dept Math, S-75106 UppsalaAvailable from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 393 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf